MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ4; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM RT SZ4; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0089
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for patella clunk syndrome.Event is serious and is considered severe.Event is definitely related to device and is probably related to procedure.Date of implantation: date of event (onset): (b)(6) 2020, (right knee).Treatment: arthroscopy.
 
Event or Problem Description
Additional information received for medical records.Patient received a right primary tha to treat severe, end-stage, erosive arthritis and advanced osteoporosis.The surgeon notes that the patient had significant lytic changes and cystic disease of the anterolateral and posteromedial tibia as well as poor bone density due to advanced osteoporosis, all of which were repaired with bone graft.The surgeon chose to implant the patient with a 30-mm tibial stem extension and cement restrictor in the tibia in addition to the other products due to the patient¿s natural bone deficiencies.The surgeon used a 3rd generation cementing technique.After implantation, the surgeon notes there was 1-mm of laxity in varus and valgus stress.The procedure was completed without complications.Clinic note dated (b)(6) 2020.Patient was seen for a routine postoperative follow-up.The patient reports a catching sensation, but otherwise reports no pain or decrease in function.On physical examination, the surgeon palpates joint crepitation from flexion to extension through 100-90 degrees.There is noted 1-mm laxity in varus and valgus stress, which was present during implantation and has not progressed.X-rays identify well-fixed cement to bone and cement to implant interfaces.The surgeon recommends arthroscopic left knee debridement to treat the crepitation and clunk.To date, the procedure has not been performed.Doi: (b)(6) 2019, dor: none, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, b7, d6.Corrected h6 patient code: no code available (3191) from the initial medwatch which captured surgical intervention and insufficient information will be updated to absence of treatment and joint crepitation.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10224390
Report Number1818910-2020-14931
Device Sequence Number19474257
Product Code JWH
UDI-Device Identifier10603295232568
UDI-Public10603295232568
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0089
Device Catalogue Number960089
Device Lot NumberJ00F29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer07/07/2020
08/10/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date07/16/2020
08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT RESTRICTOR; DEPUY CMW 1 40G; DEPUY CMW 1 40G; DEPUY CMW 1 40G; MBT REVISION CEM TIB TRAY SZ 4; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG RP AOX STB INS SZ4 12.5; SIGTIBCEMSTM 13X30 1.5/2/2.5/3; COMPETITOR CEMENT RESTRICTOR; DEPUY CMW 1 40G; DEPUY CMW 1 40G; DEPUY CMW 1 40G; MBT REVISION CEM TIB TRAY SZ 4; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG RP AOX STB INS SZ4 12.5; SIGTIBCEMSTM 13X30 1.5/2/2.5/3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight71